# SDR SWAA2021052776182

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 56,421 hours, 36,204 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LINK ASSY - LWR STAB CRACKED.   R & R SUPPORT BEAM IAW AMM 57-15-00.  R/R SUPPORT BEAM AS PER AMM 57-15-00. VERIFIED R/R SUPPORT BEAM AS PER AMM 57-15-00.
